MathSciNet Relay Station
MathSciNet bibliographic data
MR1798583 (2001m:53042) 53C05 (37C85)
Smyth, Brian; Xavier, Frederico Eigenvalue estimates and the index of Hessian fields. Bull. London Math. Soc. 33 (2001), no. 1, 109–112.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement